# SDR GTIA2021051035726

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 10,104 hours, 4,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 35,000 FT FA REPORT STRONG ODOR OF ROTTON CABBAGE/GARBAGE IN BACK 25% OF CABIN. PERFORMED SUPP COM 3.226.1 PROCEDURE TURNING OFF PACK 2. ODOR THEN DISSAPATED-PERFORMED TSM INSPECTION 05-50-00 AND DETERMINED ODOR TO BE TYPE 10 - MISCELLANEOUS. PERFORMED OPS CHECK OF BOTH PACKS IAW AMM 21-21-00. COULD NOT REPRODUCE ODOR. A/C OK FOR SVC AT THIS TIME.
